# SDR HALA2017072100205

- Difficulty date: July 20, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 29,231 hours, 4,625 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU BLEED ON TAKE OFF AND LANDING.  PERFORMED AS REQUIRED IAW MAINTENANCE. NO FUMES ON TAKE OFF UP TO 10000' JUST PRIOR TO LANDING F/A'S AT BOTH DOORS REPORTED A FAINT CHEMICAL ODOR. APU, NR 1 & 2 ENGINES, BLEED AIR USED SEPARATELY. RUNNING BOTH PACKS WITH BOTH ENGINES RUNNING NO ODOR OR FUMES NOTED ON GROUND. OK TO CONTINUE.
